# SDR IXX2008F00029

- Difficulty date: June 17, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING CRACKED ON LEADING EDGE UPPER SKIN AT STATION XCW 69.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION, FABRICATED DOUBLER, FILLER PLUG.  PERFORMED HEAT TREATMENT, CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-2-1 FIGURE 20 SHEETS 1,2,3 DC8 SRM 51-1-20D, DCA SRM 57-2-1 FIGURE 20 SHEET 1, DC8 SRM 51-1-12 FIGURE 7, DC8 NDT SPM PART 06-10-01-001, SRM 57-3-2 FIGURE 15 ITEM "J", SRM 51-10-0 FIGURE 21, DC8 SRM 51-1-1 PAGES 1,13 AND 17, DC8 SRM 51-1-8, AND SRM 51-1-11.  (S)
